# SDR 9801073204

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN FLAPS POSITION ONE SELECTED, RECEIVED F/CTL FLAPS LOCKED MESSAGE.  DIVERTED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE RIGGED FLAP SYSTEM, OPERATIONAL CHECK OK.
